# SDR ASOA201101177

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,418 hours, 26,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GET STUCK CLOSED.  LUBRICATED DOOR STRIKERS AND ROLLERS, OPS CHECKED GOOD 5 TIMES WITHOUT FAULT IAW AMM 52-11-00.
